MathSciNet Relay Station
MathSciNet bibliographic data
MR1113958 (92i:16016) 16G60 (14L30 16G20)
de la Peña, J. A. On the dimension of the module-varieties of tame and wild algebras. Comm. Algebra 19 (1991), no. 6, 1795–1807.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement